# SDR SWI2024F00179

- Difficulty date: February 13, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N404SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000739
- Aircraft time: 14,455 hours, 9,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 86-87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT HAND FLOOR BEAM BETWEEN FRAMES 86 - 87 ON AND AROUND 3 EACH FASTENERS AS MARKED.   (C-CHECK RO 3/1/2024)   REMOVED AND REPLACED RH FLOOR BEAM FR 86-87, REF EMB 175 SRM 51-40-08. PART REPLACED WITH NEW OEM PART. THIS ACTION DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE.
